# SDR SWIA201439671

- Difficulty date: October 22, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 16,909 hours, 11,826 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED THE FWD CARGO DOOR WILL NOT OPEN.  FOUND THE LOWER FWD AND AFT CORNERS OF THE DOOR DAMAGED AND CRACKED.  REPAIRED DAMAGE TO SEAL RETAINER IAW REO.
